Eptifibatide Injection Labeling Error Recall by Slate Run
Slate Run Pharmaceuticals is recalling Eptifibatide Injection due to a labeling error on the carton, which incorrectly describes the dosing instructions.
The agency’s classification
FDA (Drugs): Class III
Class III is a situation in which use of or exposure to a violative product is not likely to cause adverse health consequences.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 1/5 (Low).
Cosmetic or documentation issue. No expected health impact, but the manufacturer is correcting the affected products.
Our severity reasoning: This is an FDA Class III recall, which by definition is unlikely to cause adverse health consequences. The rubric states that FDA Class III recalls are typically scored 1 or 2, and no illnesses or injuries have been reported.
Plain-English summary
Slate Run Pharmaceuticals is recalling Eptifibatide Injection, 75 mg/100 mL vial, due to a labeling error. The carton states '75 mg/100 mL vial for weight-adjusted bolus dosing,' but the approved labeling should read '75 mg/100 mL vial for weight-adjusted infusion.' This discrepancy could lead to incorrect administration of the drug.
The recall affects all lots of Eptifibatide Injection within expiry and is classified as a Class III recall by the FDA, meaning the error is unlikely to cause adverse health consequences. The product is distributed nationwide within the USA.
Healthcare providers and consumers should check their inventory for the affected product. The NDC numbers associated with the recalled product are 70436-027-80 and 70436-163-80. No illnesses or injuries have been reported in connection with this labeling error.
Anyone in possession of the recalled product should contact Slate Run Pharmaceuticals for return or replacement instructions. Consumers should not use the product if the carton labeling does not match the approved infusion dosing instructions.
The recalled product
- Product
- EPTIFIBATIDE (EPTIFIBATIDE)
- Brand
- EPTIFIBATIDE
- Manufacturer
- Slate Run Pharmaceuticals
- Hazard
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (1)
- All lots within expiry
UPCs (2)
- 0370436027804
- 0370436163809
Distribution
Distributed nationwide across the United States.
Related recalls
Same brand · EPTIFIBATIDE
- ModerateDrug Recall: Eptifibatide Injection Due to Failed Degradation Specifications
FDA (Drugs) · 2024-06-26
Same manufacturer · Slate Run Pharmaceuticals
See all →- HighCinacalcet Hydrochloride Tablets Recalled for Nitrosamine Impurity Above Safe Limits
FDA (Drugs) · 2025-03-26
- HighCinacalcet Hydrochloride Tablets Recalled for Nitrosamine Impurity
FDA (Drugs) · 2025-03-26
Same hazard · mis labeling
See all →- SevereImperio Distribution Recalls Beef Jerky Produced Without Federal Inspection
USDA FSIS · 2026-10-24
- LowMagellan LeadCare II Blood Lead Test Kit Recall for Labeling Error
FDA (Devices) · 2026-10-21
- ModerateIn2bones Recalls Partially Threaded Bone Screws Due to Labeling Error
FDA (Devices) · 2026-10-21
- SevereInstrumentation Laboratory Recalls HemoslL AcuStar HIT-lgG In Vitro Diagnostic Reagents
FDA (Devices) · 2026-10-21
- SevereDeano's Pasta Recalls Pear and Pecorino Ravioli for Undeclared Lobster
FDA (Food) · 2026-10-21
Similar recalls
- ModerateDrug Recall: Eptifibatide Injection Due to Failed Degradation Specifications
FDA (Drugs) · 2024-06-26
- LowCephalexin Oral Suspension Recalled for Incorrect Labeling and Missing Dosage Information
FDA (Drugs) · 2024-06-12
- SevereDr. Reddy's Recalls Levetiracetam Injection Due to Labeling Error
FDA (Drugs) · 2019-02-20
- SevereLevetiracetam Injection Label Mismatch Nationwide Recall
FDA (Drugs) · 2025-04-23
- LowAccord Recalls Glycopyrrolate Injection Due to Labeling Mix-up
FDA (Drugs) · 2021-02-17
- LowPharmedium Recalls Morphine Sulfate Injection Due to Labeling Errors
FDA (Drugs) · 2018-01-03